MathSciNet Relay Station
MathSciNet bibliographic data
MR2824564 60G50 (31C20 39A45 52C20 60J67)
Chelkak, Dmitry; Smirnov, Stanislav Discrete complex analysis on isoradial graphs. Adv. Math. 228 (2011), no. 3, 1590–1630.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement